# SDR DALA2022120107693

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 18,941 hours, 7,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY CEILING LIGHT AT ROW 2 INOP. REPLACED EMERGENCY CEILING LIGHT LENS AT ROW 2 REF B737 AMM 33-51.
